The q-analogue of Hölder’s theorem for the gamma function
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983), pp. 47-53.
@article{RSMUP_1983__70__47_0,
     author = {Pastro, P. I.},
     title = {The $q$-analogue of {H\"older{\textquoteright}s} theorem for the gamma function},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {47--53},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {70},
     year = {1983},
     zbl = {0545.33004},
     mrnumber = {742109},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__70__47_0/}
}
TY  - JOUR
AU  - Pastro, P. I.
TI  - The $q$-analogue of Hölder’s theorem for the gamma function
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1983
DA  - 1983///
SP  - 47
EP  - 53
VL  - 70
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1983__70__47_0/
UR  - https://zbmath.org/?q=an%3A0545.33004
UR  - https://www.ams.org/mathscinet-getitem?mr=742109
LA  - en
ID  - RSMUP_1983__70__47_0
ER  - 
Pastro, P. I. The $q$-analogue of Hölder’s theorem for the gamma function. Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983), pp. 47-53. http://www.numdam.org/item/RSMUP_1983__70__47_0/

[1] F.H. Jackson, Basic Double Hypergeometric functions, Quart. J. Math., Oxford, serie 13 (1942); 15 (1944). | MR 7453 | Zbl 0060.19809

[2] R. Askey, The q-gamma and q-beta functions, Applicable Analysis, vol. 8, 1978. | MR 523950 | Zbl 0398.33001

[3] R. Askey, Ramanujan's Extensions of the gamma and beta functions, American Journal of Mathematics, maggio 1980. | Zbl 0437.33001

[4] Campbell, Les Integrales Euleriannes, Dunod.

[5] D.S. Moak, The q-gamma function for q > 1; Aequations Math., 20 (1980) pp. 278-285. | MR 577493 | Zbl 0437.33002